Alert archive / California / Gale Watches in 2013
Gale Watch 16, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Aug 17, 2013, 4:01 PM PDT. It took effect at Aug 18, 2013, 3:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 17, 2013, 4:01 PM PDT (23:01 UTC)
- In effect from
- Aug 18, 2013, 3:00 PM PDT
- Expired
- Aug 18, 2013, 3:36 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
292 WHUS76 KEKA 172301 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 401 PM PDT SAT AUG 17 2013 PZZ450-180715- /O.EXB.KEKA.SC.Y.0063.130818T1600Z-130820T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 401 PM PDT SAT AUG 17 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 PM TUESDAY... * SEAS...NW BUILDING TO 8 TO 10 FT AT 9 SECONDS BY SUNDAY AFTERNOON AND CONTINUING THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT LARGE...STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-180715- /O.EXT.KEKA.SC.Y.0063.130818T0400Z-130818T2200Z/ /O.NEW.KEKA.GL.A.0016.130818T2200Z-130820T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 401 PM PDT SAT AUG 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING THROUGH SUNDAY AFTERNOON... ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY AFTERNOON... * WINDS...N INCREASING TO 20 TO 30 KT BY SUNDAY. ELEVATED WINDS CONTINUING THROUGH TUESDAY WITH GUSTS TO GALE FORCE. * SEAS...N BUILDING TO 8 TO 10 FT TONIGHT. SEAS WILL CONTINUE TO BUILD UP TO 12 FT MONDAY AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-180715- /O.CON.KEKA.SC.Y.0063.000000T0000Z-130820T1000Z/ /O.NEW.KEKA.SE.A.0007.130818T2200Z-130819T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 401 PM PDT SAT AUG 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM TUESDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... * WINDS...N INCREASING TO 20 TO 25 KT. ELEVATED WINDS CONTINUING THROUGH MONDAY NIGHT WITH OCCASIONAL GUSTS TO GALE FORCE POSSIBLE. * SEAS...NW TO N BUILDING TO 10 FT AT 8 SECONDS TONIGHT. SEAS WILL CONTINUE TO BUILD UP TO 12 FT AT 10 SECONDS BY SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
236 WHUS76 KEKA 180352 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 852 PM PDT SAT AUG 17 2013 PZZ470-181200- /O.CON.KEKA.SC.Y.0063.130818T0400Z-130818T2200Z/ /O.CON.KEKA.GL.A.0016.130818T2200Z-130820T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 852 PM PDT SAT AUG 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY AFTERNOON... * WINDS...N INCREASING TO 20 TO 30 KT BY SUNDAY. ELEVATED WINDS CONTINUING THROUGH TUESDAY WITH GUSTS TO GALE FORCE. * SEAS...N BUILDING TO 8 TO 10 FT TONIGHT. SEAS WILL CONTINUE TO BUILD UP TO 12 FT MONDAY AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-181200- /O.CON.KEKA.SC.Y.0063.000000T0000Z-130820T1000Z/ /O.CON.KEKA.SE.A.0007.130818T2200Z-130819T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 852 PM PDT SAT AUG 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... * WINDS...N INCREASING TO 20 TO 25 KT. ELEVATED WINDS CONTINUING THROUGH MONDAY NIGHT WITH OCCASIONAL GUSTS TO GALE FORCE POSSIBLE. * SEAS...NW TO N BUILDING TO 10 FT AT 8 SECONDS TONIGHT. SEAS WILL CONTINUE TO BUILD UP TO 12 FT AT 10 SECONDS BY SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-181200- /O.CON.KEKA.SC.Y.0063.130818T1600Z-130820T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 852 PM PDT SAT AUG 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 3 PM PDT TUESDAY... * SEAS...NW BUILDING TO 8 TO 10 FT AT 9 SECONDS BY SUNDAY AFTERNOON AND CONTINUING THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT LARGE...STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
031 WHUS76 KEKA 181036 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 336 AM PDT SUN AUG 18 2013 PZZ470-181845- /O.EXT.KEKA.SC.Y.0063.000000T0000Z-130819T0100Z/ /O.UPG.KEKA.GL.A.0016.130818T2200Z-130820T2200Z/ /O.NEW.KEKA.GL.W.0023.130819T0100Z-130821T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 336 AM PDT SUN AUG 18 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT TUESDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...N INCREASING TO 20 TO 30 KT THIS AFTERNOON. ELEVATED WINDS CONTINUING THROUGH TUESDAY WITH GUSTS TO GALE FORCE. * SEAS...N BUILDING TO 10 TO 12 FT TONIGHT. SEAS WILL PEAK MONDAY NIGHT INTO TUESDAY 12 TO 14 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-181845- /O.EXT.KEKA.SC.Y.0063.000000T0000Z-130821T0700Z/ /O.UPG.KEKA.SE.A.0007.130818T2200Z-130819T2200Z/ /O.NEW.KEKA.SE.W.0025.130818T2200Z-130820T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 336 AM PDT SUN AUG 18 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TUESDAY NIGHT... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT TUESDAY NIGHT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. * WINDS...N INCREASING TO 20 TO 25 KT. ELEVATED WINDS CONTINUING THROUGH MONDAY NIGHT WITH OCCASIONAL GUSTS TO GALE FORCE POSSIBLE. * SEAS...HIGHEST ACROSS NORTH AND WEST PORTIONS. NW TO N BUILDING TO 10 FT AT 8 SECONDS TONIGHT. SEAS WILL PEAK NEAR 10 TO 12 FT AT 10 SECONDS BY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-181845- /O.EXT.KEKA.SC.Y.0063.130818T1600Z-130821T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 336 AM PDT SUN AUG 18 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT PDT TUESDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT PDT TUESDAY NIGHT. * SEAS...NW BUILDING TO 8 TO 10 FT AT 9 SECONDS BY TONIGHT AND CONTINUING THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT LARGE...STEEP SEAS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Aug 17, 4:41 AM PDT, 11 hours 20 minutes earlier.
Area forecast discussion, Aug 17, 4:41 AM PDT, 11 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 441 AM PDT SAT AUG 17 2013 .SYNOPSIS...A TROUGH CURRENTLY OVER THE WEST COAST WILL ALLOW TEMPERATURES TO REMAIN NEAR NORMAL TODAY. HOT TEMPERATURES ARE EXPECTED TO RETURN TO THE INTERIOR EARLY NEXT WEEK. AN UPPER LEVEL LOW TO OUR SOUTH WILL BRING AN INCREASED THREAT OF THUNDERSTORMS FROM SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. && .DISCUSSION...FOG SATELLITE THIS MORNING SHOWS SOME CLOUDS ALONG THE COAST. THEY SHOULD BURN OFF THIS MORNING. A TROUGH OVER THE WEST COAST WILL ALLOW INLAND TEMPERATURES TO REMAIN NEAR NORMAL TODAY. MODELS BACKED OFF ON THE THUNDERSTORM POTENTIAL OVER THE TRINITY ALPS THIS AFTERNOON, SO REMOVED THEM FROM THE FORECAST. AS WE HEAD INTO NEXT WEEK THE TROUGH WILL SLOWLY MOVE INLAND, ALLOWING FOR OFFSHORE FLOW. THIS WILL CAUSE TEMPERATURES TO HEAT UP ACROSS THE INTERIOR TO AT OR ABOVE THE 100 DEGREE MARK AND FOR CONDITIONS TO BECOME VERY DRY. MODELS STILL ARE IN GOOD AGREEMENT SHOWING A CUT OFF LOW TO OUR SOUTH THE FIRST PART OF NEXT WEEK AND THEN SLOWLY BEING ABSORBED INTO THE OVERALL PATTERN BY MID TO LATE WEEK. MOISTURE AND INSTABILITY NOW PLACES THE THREAT OF THUNDERSTORMS OVER MOST OF OUR AREA FROM SUNDAY THROUGH THURSDAY, WITH THE GREATEST THREAT BEING MONDAY AFTERNOON. MADE MINIMAL ADJUSTMENTS TO THE POPS TO REFLECT THIS. ALSO ADDED HEAVY RAIN AND WINDS TO SOME OF THE THUNDERSTORMS FORECASTED BECAUSE MODEL SOUNDINGS HINT AT THIS. FIRE WEATHER CONCERNS ARE INCREASING DUE TO THE HOT AND DRY CONDITIONS WITH THUNDERSTORMS, SO MORE PRODUCTS MAY BE ISSUED IN RELATION TO THIS IN THE COMING DAY. && .AVIATION...WHILE BAND OF STRATUS REMAINED ALONG THE MENDOCINO COAST, THE APPROACHING WALL OF STRATUS OVER THE COASTAL WATERS HAS BEEN SLOW TO APPROACH THE NORTH COAST. KCEC DOWN TO 200 FT CIGS AND 1SM VSBY. DO NOT EXPECT THE LOWER VSBYS TO LAST WITH AN APPROACHING SHORTWAVE LIFTING THE MARINE LAYER AND INCREASING GRADIENT AIDING BOUNDARY LAYER MIXING...BUT WOULD NOT RULE IT OUT EITHER WITH ADIABATIC COOLING/CONDENSATION PROCESSES AND ONSHORE FLOW. SIMILAR CONDITIONS CAN BE EXPECTED BY 12Z FOR THE REST OF THE COAST. WITH INCREASING NORTHERLY FLOW, ESPECIALLY SOUTH OF THE CAPE, CLEARING SHOULD TAKE PLACE BY MIDDAY THERE, BUT AM LESS CONFIDENT OF MUCH CLEARING THIS AFTERNOON NORTH OF THE CAPE. A WINDOW FROM 23Z TO 05Z WOULD BE THE BEST OPPORTUNITY. INLAND SOME TOWERING CUMULUS WILL DEVELOP OVER THE MOUNTAINS BUT THE BIGGER CONCERN TO AVIATION WILL BE SMOKE FROM FIRES AROUND NE HUMBOLDT AND NW TRINITY COUNTY. AAD && .MARINE...NORTHERLY WINDS GRADUALLY BEGINNING TO PICK UP ESPECIALLY OVER THE SRN OUTER WATERS WHERE ALL AVAILABLE DATA POINTS TOWARD 10 TO 20 KTS TO START THE DAY. ELSEWHERE CONDITIONS WILL STILL NOT BE TOO TERRIBLE BY THE END OF THE DAY...WITH MOST OF THE WATERS BELOW 20-25 KTS THROUGH EARLY EVENING. HOWEVER THE INCREASE WILL STILL BE RATHER DRAMATIC COMPARED TO THE VERY LIGHT WINDS AND SEAS EXPERIENCED OVER THE PAST FEW DAYS. CONTINUED MWS TO HIGHLIGHT THESE CONDITIONS FOR THOSE WITH MARINE INTERESTS. STRONGER WINDS AND STEEPENING SHORT-PERIOD SEAS WILL EXPAND ON SUNDAY. CURRENT ADVISORIES LOOK GOOD...BUT WE WILL NEED A SCA FOR SEAS 7-10 FT AT 7 SECS FOR THE INNER WATERS STARTING SUNDAY EVENING OR MONDAY. ALSO WILL LIKELY NEED A HAZ SEAS WARNING FOR THE OUTER WATERS FOR THE SAME PERIOD. LIKELY GUSTS TO GALE FORCE ON MONDAY FOR THE OUTER WATERS. WILL HOLD OFF ON ANY SORT OF GALE WATCH AT THIS POINT BUT DAY SHIFT MAY NEED TO RECONSIDER DEPENDING ON NEW MODEL DATA. SPEAKING OF WHICH, THE GOOD NEWS IS THAT THE LATEST MODELS DECREASE WINDS SOONER, WITH MUCH IMPROVED CONDITIONS BY WEDNESDAY. AAD && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY FROM PZZ470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Aug 17, 3:31 PM PDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 331 PM PDT SAT AUG 17 2013 CAZ001-181500- REDWOOD COAST- 331 PM PDT SAT AUG 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NORTHEASTERLY FLOW LATE IN THE WEEKEND INTO MID NEXT WEEK MAY ALLOW SMOKE TO SPREAD SOUTHEAST OVER COASTAL AREAS FROM FIRES LOCATED IN NORTHEASTERN HUMBOLDT AND SOUTHERN SISKIYOU COUNTIES. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-181500- MENDOCINO COAST- 331 PM PDT SAT AUG 17 2013 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY EVENING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FIRE WEATHER WATCH IS CURRENTLY IN EFFECT. AN UPPER LEVEL LOW WILL BRING CHANCES OF THUNDERSTORMS SUNDAY NIGHT THROUGH WEDNESDAY. SMOKE MAY SPREAD SOUTH OVER THE WEEKEND INTO MID NEXT WEEK AS NORTHEASTERLY FLOW DEVELOPS OVER THE REGION PUSHING SMOKE FROM FIRES IN SOUTHERN SISKIYOU AND NORTHEASTERN HUMBOLDT TOWARD THE SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-181500- NORTH COAST INTERIOR- 331 PM PDT SAT AUG 17 2013 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY EVENING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AREAS OF SMOKE CAN BE EXPECTED IN THE VALLEYS OF NORTHEASTERN HUMBOLDT COUNTY TONIGHT FROM NEARBY WILDFIRES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FIRE WEATHER WATCH IS CURRENTLY IN EFFECT. AN UPPER LEVEL LOW WILL BRING INCREASING CHANCES OF THUNDERSTORMS PRIMARILY MONDAY THROUGH THURSDAY. SMOKE MAY BECOME MORE WIDESPREAD LATE IN THE WEEKEND INTO MID NEXT WEEK AS NORTHEASTERLY FLOW DEVELOPS OVER THE REGION PUSHING SMOKE FROM FIRES IN SOUTHERN SISKIYOU AND NORTHEASTERN HUMBOLDT TOWARD THE SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-181500- MENDOCINO INTERIOR- 331 PM PDT SAT AUG 17 2013 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY EVENING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FIRE WEATHER WATCH IS CURRENTLY IN EFFECT. AN UPPER LEVEL LOW WILL BRING CHANCES OF THUNDERSTORMS SUNDAY THROUGH THURSDAY. SMOKE MAY SPREAD OVER THE WEEKEND INTO MID NEXT WEEK AS NORTHEASTERLY FLOW DEVELOPS OVER THE REGION PUSHING SMOKE FROM FIRES IN SOUTHERN SISKIYOU AND NORTHEASTERN HUMBOLDT TOWARD THE SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-181500- UPPER TRINITY RIVER- 331 PM PDT SAT AUG 17 2013 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY EVENING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AREAS OF SMOKE CAN BE EXPECTED IN THE VALLEYS OF NORTHEASTERN HUMBOLDT AND NORTHWESTERN TRINITY COUNTIES TONIGHT FROM NEARBY WILDFIRES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FIRE WEATHER WATCH IS CURRENTLY IN EFFECT. AN UPPER LEVEL LOW WILL BRING INCREASING CHANCES OF THUNDERSTORMS MONDAY THROUGH THURSDAY. AN ISOLATED STORM WILL ALSO BE POSSIBLE SUNDAY AFTERNOON OVER THE HIGHEST ELEVATIONS. SMOKE MAY BECOME MORE WIDESPREAD LATE IN THE WEEKEND INTO MID NEXT WEEK AS NORTHEASTERLY FLOW DEVELOPS OVER THE REGION PUSHING SMOKE FROM FIRES IN SOUTHERN SISKIYOU AND NORTHEASTERN HUMBOLDT TOWARD THE SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 2:46 PM PDT | Fire Weather Watch | EKA | 4 days | |
| Aug 17, 4:01 PM PDT | Hazardous Seas Watch | EKA | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.